Small Pimple Facial Skin?
evening, i want to ask. a few weeks ago until now I routinely use skincare starting from micellar water, toner and sunscreen. often grow small pimples but not red on my face, the pimples are getting smaller and growing again on other parts of the face after it shrinks again. is that one of the effects of incompatibility on one of the skincare that I use or just zits due to stress, diet or hormonal? thank you🙏
Skin purging can occur after the use of certain skin care. Skin purging is the skin's response to the content contained in skin care and is indeed a normal initial reaction to the use of skin care. Skin purging has an appearance similar to acne. Skin purging can arise from using skin care with the following ingredients:
Retinoids Vitamin C Hydroxy acids such as AHA, BHA Benzoyl peroxide Generally only occurs at the initial use, a maximum of up to 1 month, then the benefits and significant changes in the skin appear in accordance with the efficacy of the product.
To find out which ingredients cause skin changes, you should give a certain time interval for using certain products. For example one product is used in the morning, another at night. Then you can observe which products cause purging. If you have sensitive skin, it's better to use lighter or hypoallergenic products, avoiding ingredients that contain too much alcohol and perfume.
It's hard to distinguish acne (breakout) due to the use of new skin care or purging. However, if your new skin care does not contain the ingredients mentioned above, the possibility that arises is a breakout due to the content of skin care that does not match your skin. Some types of products can also be comedogenic, in which the product is left in the pores of the skin and clogs, causing inflammation so that pimples appear. Breakout appears in new areas of your skin that don't normally appear pimples. Breakout can recover for longer than 8-10 days, compared to purging which only appears a few moments later disappears.
Skin purging is not a reason to stop using the product. Especially if the product is obtained from a doctor's prescription. Products that are peeling generally cause purging at the beginning of use before eventually leading to skin repair. Meanwhile, if what arises is a breakout, you should stop using new products and use products that you normally use that are lighter. Thus the explanation from me, hopefully useful.